# SDR USAAD96052

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Disengaged
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 517 - YYZ-PHL - LEFT MAIN GEAR DID NOT INDICATE SAFE WITH GEAR DOWN.  LEFT MAIN GEAR UNSAFE LIGHT DID NOT ILLUMINATE.  FOUND PIN NR 5 AT LEFT MAIN GEAR DOWNLOCK SWITCH PUSHED BACK.  REINSTALLED PIN, OPS CHECKS GOOD.  TWO TOWER FLY-BY'S WERE CONDUCTED TO VISUALLY ASCERTAIN GEAR POSITION.  (M)
